# SDR FDEA201112155282

- Difficulty date: December 15, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 50,894 hours, 31,096 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Actuator
- Part number: 1U1169
- Part serial: 0896
- Condition: Malfunctioned
- Location: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL SKID LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. COMPLIED WITH QRH.  FUEL USAGE INCREASE.  REPLACED TAIL SKID ACTUATOR IAW MM          32-71-012-4-0.  OPS CHECKED NORMAL.   ACFT OK FOR SERVICE.
